# SDR REXA201205120703

- Difficulty date: May 12, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 9187
- Aircraft time: 9,690 hours, 6,813 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY STRIP MISSING AT ROW 12 C&D.  INSTALLED EMERGENCY STRIP AT ROW 12 C&D PER CRJ900 AMM 33-51-01.  OK FOR SERVICE.
